# SDR SWIA200921058

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 15,930 hours, 13,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6209 - AFT EMERGENCY OVERHEAD FLOODLIGHT INOP.  RELAMPED.
